# SDR ASAA2022102340474

- Difficulty date: October 23, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 32,069 hours, 9,953 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK L PACK LIGHT ON RECALL. EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES.  DUE TO HISTORY OF "LEFT PACK LIGHT ON RECALL", REMOVED & REPLACED TCV-1 (V139) AS PRECAUTIONARY REF B737-900 AMM 21-51-10. FOUND TCV-1 FWD CLAMP WORN, REPLACED AS PRECAUTIONARY. ALSO, FOUND L/H TURBINE INLET OVERHEAT SWITCH & L/H COMPRESSOR DISCHARGE OVERHEAT SWITCH WIRING RUBBING AGAINST THE DUCT, RE-POSITIONED BOTH WIRES. ACCOMPLISHED L/H PACK/ZONE TEMP CONTROLLER BITE PER AMM 21-61-06-700-806-002, OPS CK NML.
